Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 114, NWS St. Louis, MO

May 20, 2011Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at May 20, 2011, 8:31 PM CDT for Cole County, Missouri. It took effect at May 21, 2011, 11:44 AM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
May 20, 2011, 8:31 PM CDT (01:31 UTC)
In effect from
May 21, 2011, 11:44 AM CDT
Expired
May 22, 2011, 7:36 PM CDT
In force
32 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 25.39 ft at May 22, 2011, 3:00 AM CDT.

actionminormoderate102005/2105/2205/2305/24
Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WGUS43 KLSX 210131
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
831 PM CDT FRI MAY 20 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MOREAU RIVER NEAR JEFFERSON CITY


.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND AROUND 1 INCH FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-220131-
/O.NEW.KLSX.FL.W.0114.110521T1854Z-110523T2306Z/
/JCMM7.1.ER.110521T1854Z.110522T1200Z.110522T2306Z.NO/
831 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM SATURDAY TO MONDAY MORNING.
* AT 7:30 PM FRIDAY THE STAGE WAS 13.8 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE EARLY 
  SATURDAY AFTERNOON...CREST NEAR 20.3 FEET SUNDAY MORNING AND FALL 
  BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/21  05/22  05/23  05/24  05/25

MOREAU RIVER
  JEFFERSON CITY  17.0   13.83      14.7   20.3    9.1    5.3    3.9
5 follow-up statements
567 
WGUS83 KLSX 211646
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1146 AM CDT SAT MAY 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
                  THE MOREAU RIVER NEAR 

                     ...JEFFERSON 


               PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-221646-
/O.EXT.KLSX.FL.W.0114.110521T1644Z-110523T1112Z/
/JCMM7.1.ER.110521T0641Z.110522T0000Z.110522T1112Z.NO/
1146 AM CDT SAT MAY 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS MORNING TO MONDAY MORNING.
* AT 11:30 AM SATURDAY THE STAGE WAS 21.1 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 22.0 FEET THIS EVENING
  AND FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

MOREAU RIVER
  JEFFERSON CITY  17.0   21.06      16.4    5.7    3.9    3.3    3.0
977 
WGUS83 KLSX 212136
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
436 PM CDT SAT MAY 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...

 
  MOREAU RIVER NEAR JEFFERSON CITY


.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE 
PAST SEVERAL DAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-222136-
/O.EXT.KLSX.FL.W.0114.000000T0000Z-110523T1823Z/
/JCMM7.1.ER.110521T0641Z.110522T0600Z.110522T1823Z.NO/
436 PM CDT SAT MAY 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY EVENING.
* AT 3:30 PM SATURDAY THE STAGE WAS 22.8 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.7 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

MOREAU RIVER
  JEFFERSON CITY  17.0   22.83      22.0    6.9    4.3    3.5    3.1
502 
WGUS43 KLSX 220157
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT SAT MAY 21 2011

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVER IN MISSOURI...


  MOREAU RIVER NEAR JEFFERSON CITY


.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF PRECIPITATION THE 
PAST COUPLE OF DAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-230157-
/O.EXT.KLSX.FL.W.0114.000000T0000Z-110524T0428Z/
/JCMM7.2.ER.110521T0641Z.110522T0350Z.110523T0428Z.NO/
857 PM CDT SAT MAY 21 2011

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY EVENING.
* AT 8:30 PM SATURDAY THE STAGE WAS 24.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.0 FEET THIS 
  EVENING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

MOREAU RIVER
  JEFFERSON CITY  17.0   24.67      23.3    7.0    4.3    3.5    3.1
005 
WGUS83 KLSX 221528
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT SUN MAY 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
               THE MOREAU RIVER NEAR 

                  ...JEFFERSON CITY 


           PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-231528-
/O.EXT.KLSX.FL.W.0114.000000T0000Z-110524T0006Z/
/JCMM7.2.ER.110521T0641Z.110522T0845Z.110523T0006Z.NO/
1028 AM CDT SUN MAY 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATER THIS EVENING.
* AT 9:30 AM SUNDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/23  05/24  05/25  05/26  05/27

MOREAU RIVER
  JEFFERSON CITY  17.0   24.50       7.3    5.1    3.9    3.3    3.1
046 
WGUS83 KLSX 230036
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT SUN MAY 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  MOREAU RIVER NEAR 

      JEFFERSON CITY 

.THIS WILL BE THE FINAL STATEMENT REGARDING THE FLOODING EVENTS WHICH
AFFECTED THE MOREAU RIVER NEAR JEFFERSON CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-230106-
/O.CAN.KLSX.FL.W.0114.000000T0000Z-110524T0006Z/
/JCMM7.2.ER.110521T0641Z.110522T0845Z.110522T2317Z.NO/
736 PM CDT SUN MAY 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 6:30 PM SUNDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 6:17 PM SUNDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO NEAR 7.3 FEET
  MONDAY MORNING.  NOTE...THE RIVER MAY RISE TO HIGHER LEVELS THAN
  CURRENTLY FORECAST DUE TO POTENTIALLY HEAVY RAINFALL OVERNIGHT.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/23  05/24  05/25  05/26  05/27

MOREAU RIVER
  JEFFERSON CITY  17.0   16.69       7.3    5.1    3.9    3.3    3.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 6:46 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 20, 6:46 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT FRI MAY 20 2011

.DISCUSSION...
/353 PM CDT FRI MAY 20 2011/

PAIR OF LOWS IN THE OMEGA BLOCKING PATTERN CONTINUE TO TREND SLOWLY
EWD. THE ERN LOW IS MOVING INTO THE ATLANTIC WHILE THE WRN LOW WILL
CONTINUE TOWARDS THE NRN PLAINS AND PLAY A LARGE ROLE IN SENSIBLE WX
OVER THE WEEKEND BEFORE IT IS REABSORBED INTO THE PREVAILING FLOW
ACROSS CANADA. AS PREVIOUS FCST DISCUSSIONS HAVE NOTED...THE PRIMARY
FCST CHALLENGE WITH THIS PATTERN IS IN PICKING OUT THE DRY PERIODS.

TONIGHT THROUGH SUN NIGHT...THE OVERALL THEME OVER THE LAST FEW DAYS
HAS BEEN PCPN THAT LASTED MUCH LONGER THAN EXPECTED...AND TODAY HAS
BEEN NO EXCEPTION. MCS THAT FORMED LAST NIGHT HAS PERSISTED ALL
DAY WHILE MAKING SLOW EWD PROGRESS INTO A SLIGHTLY MORE UNSTABLE
AIR MASS. ALTHOUGH A COUPLE OF STORMS COULD BECOME STRONG TO
SEVERE THIS AFTN...ATTM THE MAIN THREAT APPEARS TO BE HEAVY
RAINFALL AND POTENTIAL FLASH FLOODING GIVEN PW VALUES GREATER THAN
1.5 INCHES...SLOW EWD MOVEMENT OF THE LINE...AND CELL TRAINING AS
INDIVIDUAL CONVECTIVE CORES MOVE SOUTH TO NORTH WITHIN THE LINE.
ADDITIONAL CONVECTION DEVELOPING TO THE WEST OR SOUTHWEST
OVERNIGHT SHOULD MOVE INTO THE AREA AFTER 12Z. THUNDERSTORMS ARE
EXPECTED BOTH TOMORROW AND SUN AS SEVERAL VORT LOBES ROTATE AROUND
THE MAIN UPPER LOW. FAVORABLE PARAMETERS FOR SEVERE WEATHER
TOMORROW INCLUDE STEEPER MID LEVEL LAPSE RATES ADVECTING INTO THE
REGION AND PLENTY OF LOW LEVEL MOISTURE BUT THERE ARE CONCERNS
THAT LINGERING CLOUDINESS FROM OVERNIGHT CONVECTION MAY LIMIT
INSOLATION AND RESULTING DESTABILIZATION.

MON THROUGH THU...LARGE CLOSED LOW OVER THE NRN PLAINS STARTS TO
REJOIN THE PREVAILING FLOW ACROSS CANADA WHILE DRAPING A FNTL BDRY
JUST NORTH OF THE CWA. THERE IS SOME DISAGREEMENT ON WHETHER THIS
BDRY WILL BE ALONG THE MO/IA BORDER OR WHETHER IT WILL HAVE MORE OF
A SW-NE ORIENTATION AND STRETCH THROUGH KS AND FAR NWRN MO INTO
CENTRAL IA. EITHER WAY...CAA BEHIND THE DEPARTING LOW AND WAA AHEAD
OF THE NEXT LOW WILL ACT TO SHARPEN THIS BAROCLINIC ZONE. NEXT SFC
LOW FORMS OVER THE OK/TX PANHANDLE WITH THE APPROACH OF THE NEXT
UPPER LEVEL TROF. PCPN IS POSSIBLE BOTH DURING THE DAY AND IN THE
EVENING ON MON BUT THE MORE FAVORABLE JET DYNAMICS AND H85 MOISTURE
CONVERGENCE ON MON NIGHT SUPPORTS HIGHER POPS FOR THAT PD. PCPN IS
EXPECTED AGAIN ON TUE AND WED AS SFC WAVES MOVE ALONG THE FNTL BDRY
AND LIFT NEWD IN RESPONSE TO TWO UPPER LEVEL TROFS. MEANWHILE...THE
BDRY WILL BE SINKING SWD AS A CDFNT. THERE IS STILL CONSIDERABLE
DISAGREEMENT WITH MODEL HANDLING OF THESE TWO UPPER VORT MAXES AND
SUBSEQUENT SFC SYSTEMS. 24 HRS AGO THE DISAGREEMENT WAS ON WHETHER
THERE WOULD BE TWO SEPARATE SYSTEMS OR WHETHER IT WOULD BE MORE OF
AN ELONGATED SFC LOW. RECENT MODEL RUNS ALSO DISAGREE ON HOW FAR
SOUTH THE SECOND LOW WILL DEVELOP AND THEREFORE HOW FAR NORTH IT
WILL TRACK WHEN IT MOVES EWD. EVEN THOUGH WE'LL PROBABLY SEE WAVES
OF PCPN RATHER THAN A NONSTOP RAIN EVENT...THERE ISN'T ANY 12
HR PD BETWEEN MON NIGHT AND WED NIGHT THAT LOOKS DRIER THAN ANY
OTHER PD...THEREFORE COULD NOT JUSTIFY REMOVING CHC POPS. MODELS
AGREE THAT THE SYSTEM WILL BE MOVING EAST OF THE CWA ON THU WITH A
CDFNT MOVING THROUGH DURING THE DAY. HIGH PRESSURE THEN BUILDS IN
FOR THU NIGHT AND FRI.

KANOFSKY

&&

.AVIATION...
/527 PM CDT FRI MAY 20 2011/

MCS MOVING SLOWLY EWD THROUGH COU AND UIN WILL MOVE INTO STL/SUS
EARLY THIS EVNG. SHRA SHOULD MOVE E OF COU BY ABOUT 01Z SAT BUT
SHOULD CONTINUE IN UIN...STL AND SUS FOR MUCH OF THE EVNG HOURS.
SHOULD BE MAINLY SHOWERS BUT THERE MAY BE A FEW EMBEDDED
THUNDERSTORMS. VSBYS MAY DROP TO AROUND 2SM AT TIMES WITH CIGS
DOWN TO AROUND 2000 FT. A LOT OF UNCERTAINTY WITH TIMING OF
ADDITIONAL CONVECTION LATE TGT AND SAT AS SW FLOW SHORTWAVES
CONTINUE TO ROTATE THROUGH THE AREA AHEAD/SE OF UPPER LEVEL LOW
MOVING SLOWLY NEWD INTO THE NRN PLAINS. THE HIGH RESOLUTION MODELS
MOVE SOME OF THE CONVECTION CURRENTLY ACROSS ERN OK WRN AR
DEVELOPING AND MOVING NEWD TO NEAR STL LATE TGT. WILL CONTINUE THE
SHOWERS IN COU...STL AND SUS TAFS FOR LATE TGT INTO SAT MRNG. MAY
BE ANOTHER WAVE OF CONVECTION SAT AFTN BUT WILL LEAVE OUT OF THE
TAFS FOR NOW DUE TO THE UNCERTAINTY WITH TIMING AND LOCATION.
PREVAILING SELY SFC WINDS SHOULD VEER SLIGHTLY TO A MORE SLY
DIRECTION ON SAT.

SPECIFICS FOR KSTL...SHOWERS AND POSSIBLY A FEW THUNDERSTORMS WILL
MOVE INTO STL BETWEEN 00Z TO 01Z SAT THEN CONTINUE FOR AT LEAST
2-3 HOURS THIS EVNG. CIGS AND VSBYS WILL DROP DOWN TO AROUND 2000
FT AND 2-3SM IN LIGHT TO MODDERATE INTENSITY SHOWERS. LOOKS LIKE
THERE WILL BE ANOTHER ROUND OF SHRA/TSRA LATE TGT AND EARLY SAT
MRNG ALTHOUGH THE TIMING IS UNCERTAIN. WILL KEEP SHOWERS IN THE
STL TAF FROM 08Z TO 16Z SAT AND LEAVE THE REST OF THE FORECAST
DRY AND VFR AFTER THIS ALTHOUGH THERE WILL STILL BE THE POTENTIAL
FOR ANOTHER ROUND OF CONVECTION DURING THE AFTN INTO THE EARLY
EVNG HOURS.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 20, 4:01 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT FRI MAY 20 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
401 PM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT. SOME OF THE
STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. A FEW STORMS ACROSS
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS COULD BE SEVERE AND
CAPABLE OF PRODUCING HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY ON SATURDAY. SOME OF THE STORMS COULD BE
STRONG TO SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WIND GUSTS.

THERE IS A CHANCE FOR THUNDERSTORMS FOR MUCH OF THE PERIOD FROM
SATURDAY NIGHT THROUGH WEDNESDAY NIGHT. SOME OF THE STORMS ON
SUNDAY AFTERNOON AND EVENING MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN ST. LOUIS.

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 9:45 PM CDTRiver Flood WarningLSXJefferson, Saint Louis58 days

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.